Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

feeling down

I'm a sahm and the past few months have been battling depression. It's driving me more crazy bc I've been trying out all these new meds that have been making me feel worst and I don't know what to do. My doc has recently put me on cymbalta and my body doesn't feel right. I've been getting bad headaches. i don't know what to do really. I love my kids with all my heart but I feel that i'm not giving them all of me cuz I feel so down. What to do?

Answer Question
 
Anonymous

Asked by Anonymous at 7:53 PM on Aug. 27, 2010 in General Parenting

Answers (3)
  • Call your Dr. The dosage of the drug might have to changed. Lots of times it takes a few tries to get the dosage right. GL
    elizabr

    Answer by elizabr at 7:56 PM on Aug. 27, 2010

  • i found that if i just write, don't think, just write down what ever pops into my head that helps me. my doctor told me i had it but i'm not taking pills, i just got a shit load of notebooks and wrote down stuff. most of it didn't make sence then i ended up turning them into stories. i'm hoping to get them published soon. i wish i could tell you about the pills, but i've never been on any. good luck, i'm going to put you in the prayer at church.
    noel1978

    Answer by noel1978 at 8:06 PM on Aug. 27, 2010

  • Call your dr. ,the dosage can be increased or decreased. Or if it is causing headaches, it may not be right for you.
    amessageofhope

    Answer by amessageofhope at 12:29 AM on Aug. 28, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.